MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION SLEVE IMPACTR; IMPACTORS

DEPUY IRELAND - 9616671 ATTUNE REVISION SLEVE IMPACTR; IMPACTORS
Catalog Number 254600424
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem is stuck inside the impactor.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that stem stuck inside.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the atune pressfit str stem16x60mm was jammed within the attune revision sleve impactr.No other defects were identified.A functional test was performed, and the atune pressfit str stem16x60mm could not be released even when a significant amount of force was applied confirming the reported allegation.As per attune¿ revision knee system surgical technique, the attune revision sleeve impactor mates with either the tibial sleeve assembly implant or the femoral sleeve assembly implant.The attune press-fit straight stem does not mate with the attune revision sleeve impactor.The press-fit stem is intended to mate by pressing the tip into the reamed bone or joining to the other tibial or femoral implant constructs and augments with the threaded connections.Therefore, the potential cause is traced to user.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune revision sleve impactr would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to user, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.

Brand Name
ATTUNE REVISION SLEVE IMPACTR
Common Device Name
IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22540958
Report Number1818910-2025-12426
Device Sequence Number7029096
Product Code HWA
UDI-Device Identifier10603295440222
UDI-Public(01)10603295440222(10)AB4946653
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600424
Device Lot NumberAB4946653
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/22/2025
09/01/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/23/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale